# SDR FDEA201210013521

- Difficulty date: October 1, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N55902
- Condition: Corroded
- Location: Bs 1600-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA BETWEEN BS 1600 -1640 CREASE BEAM CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13 FIG 101 SH 3 DETAIL III. REMOVED AND REPLACED IAW SRM 51-40-02 AND DRAWING 146N5590. FABRICATED IAW BOEING DRAWING 146N5590 AND SRM 51-40-05. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
